# SDR 2011FA0000628

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: General aviation
- Make and model: Hughes 369A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drive Gear
- Part number: 369A5256
- Part serial: 469181
- Condition: Cracked
- Location: M/R Transmission
- Component: Transmission
- Component part number: 369A5100603
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSPECTION, A CRACK WAS FOUND ON THE GEAR.
